Estimates of some probabilities in multidimensional convex records

Volume 23 / 1995

Marek Kałuszka Applicationes Mathematicae 23 (1995), 1-11 DOI: 10.4064/am-23-1-1-11


Convex records in Euclidean space are considered. We provide both lower and upper bounds on the probability $p_n(k)$ that in a sequence of random vectors $X_1$,..., $X_n$ there are exactly k records.


  • Marek Kałuszka

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image